Went back to the neurologist on Monday, went over the results of the neuropsych test, blah, blah, blah. Yes he thinks I should defintely go to counseling, but let’s try another antidpressant shall we? Maybe this one (300 mg of Effexor) isn’t the right one for you. Whatever. (Which I’m starting to see that the psychological field interprets as a lack of interest.) Let’s try Wellburtin 150 mg a day. Okay, let’s just shoot me in the head and be done with it. I have done nothing but either laugh hysterically (okay, I do admit my sister had something to do with that yesterday) or cry. And cry. And cry. And cry some more. Over nothing. ab so lute ly nothing. DH: Hey, it’s really nice outside for a change, wanna go for a walk? Me: Wahhhhh!!! DH: Let’s go sit on the deck for awhile, it’s so nice. Me: Wahhhh…… MIL: The cake you made is beautiful! I love it! Me: Wahhhhh!!!!!. I was over at my sister’s today helping her pack. First I had to sit in the middle of my nephew’s room and cry. For an HOUR i sat there and cried. Over nothing. Then I called the doctor and said maybe Wellbutrin isn’t quite working the way he had hoped. He’s supposed to call me back, but whether he does or not, I’m back on Effexor tomorrow. This is ridiculous. I thought I was depressed a couple weeks ago… I was positively giddy in comparison to this week. Plus, anyone who has ever taken an antidepressant probably knows what I’m talking about here, I have a severe case of bubblehead. Whenever you’re late or miss a dose of, say for instance, Paxil or Effexor, you start feeling like your head is about the size of the Goodyear Blimp and floating about 3 feet above your shoulders and about 10 feet behind you. It’s the oddest feeling. Not really dizzy, just not connected to your head. Odd.